| Model Number |
AZURION 7 M12 |
| Medical Device Problem Code |
Radiation Output Problem (4026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system gave remote alerts indicating there was no point connection to the x-segment controller and low load fluoroscopy was active, which can prevent x-rays.No harm was reported to philips.Philips has started an investigation of this complaint.